Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 75, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 30, 2012, 10:29 PM CDT for Harper County, Sumner County, Kansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2012, 10:29 PM CDT (03:29 UTC)
- Expired
- Apr 30, 2012, 10:55 PM CDT
- In force
- 26 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Harper County, KS, Sumner County, KS
The radar
The Vance AFB radar (KVNX), 53 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 7:30 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2077 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
756
WUUS53 KICT 010329
SVRICT
KSC077-191-010430-
/O.NEW.KICT.SV.W.0075.120501T0329Z-120501T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1029 PM CDT MON APR 30 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARPER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1130 PM CDT
* AT 1028 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ATTICA...
AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...TREE BRANCHES UP TO THREE INCHES IN DIAMETER BROKEN.
POSSIBLE MINOR DAMAGE TO SHINGLE ROOFS AND METAL
OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ANTHONY...HARPER...WALDRON...ARGONIA...BLUFF CITY...DANVILLE...
FREEPORT AND MILAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3738 9834 3732 9766 3700 9766 3699 9835
TIME...MOT...LOC 0329Z 298DEG 37KT 3721 9821
HAIL...<.75IN
WIND...70 MPH
$$
SMITH2 follow-up statements
166
WWUS53 KICT 010344
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1044 PM CDT MON APR 30 2012
KSC077-191-010430-
/O.CON.KICT.SV.W.0075.000000T0000Z-120501T0430Z/
SUMNER KS-HARPER KS-
1044 PM CDT MON APR 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HARPER
AND SOUTHWESTERN SUMNER COUNTIES UNTIL 1130 PM CDT...
AT 1042 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTHONY...AND
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
LOCATIONS IMPACTED INCLUDE...
ARGONIA...BLUFF CITY...DANVILLE...FREEPORT AND MILAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9820 3729 9815 3732 9766 3700 9766
TIME...MOT...LOC 0345Z 298DEG 37KT 3713 9803
HAIL...<.75IN
WIND...60 MPH
$$
JAKUB919 WWUS53 KICT 010355 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1055 PM CDT MON APR 30 2012 KSC077-191-010405- /O.CAN.KICT.SV.W.0075.000000T0000Z-120501T0430Z/ SUMNER KS-HARPER KS- 1055 PM CDT MON APR 30 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARPER AND SOUTHWESTERN SUMNER COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS TO 40 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3700 9820 3729 9815 3732 9766 3700 9766 TIME...MOT...LOC 0355Z 298DEG 37KT 3708 9792 $$ JAKUB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 7:04 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Apr 30, 7:04 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 704 PM CDT MON APR 30 2012 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU PERIODS OF MVFR AND IFR CIGS ARE EXPECTED FOR THE OVERNIGHT HOURS AS A CONVECTIVE COMPLEX IN WRN KS WILL MOVE EAST ACROSS MOST OF THE SRN HALF OF FORECAST AREA. THIS CLUSTER OF STORMS WILL MOVE EAST INTO THE KHUT/KICT TAF SITES BY AROUND 02-03Z/TUE. COULD SEE SOME GUSTY WINDS TO 35KTS AS THIS COMPLEX ARRIVES...SO WILL ADD A TEMPO GROUP AND SOME MVFR CEILINGS AND GUSTY VARIABLE WINDS FOR THIS CHANCE. AFTER THIS COMPLEX MOVES INTO ERN KS...THE MOIST SOUTHERLY LOW LEVEL FLOW WILL RE-ESTABLISH ITSELF EARLY ON TUE WITH THE DEVELOPMENT OF STRATUS CIGS AGAIN DURING THE EARLY MORNING HOURS ON TUE. COULD SEE SOME STRATUS BUILD DOWN FOR THE EARLY MORNING HOURS...WHICH COULD PRODUCE SOME MVFR VSBYS AND IFR TO POSSIBLY LIFR CEILINGS...IN THE WAKE OF THIS COMPLEX...ESPECIALLY FOR KRSL AND KSLN. MIXING WILL INCREASE ACROSS MOST OF THE REGION BY AROUND 15Z/TUE...WHICH WILL HELP BURN OFF THE POSSIBLE FOG AND LIFT CEILINGS FROM IFR TO VFR BY AROUND 18Z/TUE. KETCHAM && .PREV DISCUSSION... /ISSUED 323 PM CDT MON APR 30 2012/ DISCUSSION... MAIN FORECAST CHALLENGE WILL BE CONVECTIVE TRENDS OVERNIGHT. SYNOPSIS: IN THE UPPER LEVELS CURRENTLY HAVE ONE SHORTWAVE LIFTING OVER NORTHEAST KS INTO IA WITH ANOTHER IMPULSE TRACKING OVER THE SOUTHERN ROCKIES. AT THE SURFACE...GOOD MOISTURE REMAINS OVER THE SOUTHERN PLAINS WITH UPPER 60 DEWPOINTS COVERING MUCH OF OK. THE SURFACE BOUNDARIES HAVE BECOME MUCH LESS DEFINED TODAY. AN EAST-WEST FEATURE EXTENDS FROM THE TX PANHANDLE INTO SOUTH CENTRAL OK WHICH LOOKS TO BE THE NORTHERN EXTENT OF THE DEEPER MOISTURE. A DRYLINE THEN EXTENDS THROUGH FAR EASTERN CO INTO EASTERN NM. TONIGHT-TUE: THERE LOOKS TO BE A COUPLE SCENARIOS FOR THE AREA TO GET PRECIP OVERNIGHT WITH THE APPROACHING SHORTWAVE. FIRST...STORMS DEVELOP ALONG THE DRYLINE OVER SW KS AND MOVE INTO THE AREA AFTER DARK. GIVEN EXPECTED STORM MOTIONS FEEL THAT STORMS WOULD NEED TO DEVELOP NORTH OF THE OK/KS BORDER TO MAKE INTO OUR FORECAST AREA. THE SECOND SCENARIO WOULD BE FOR SCT ELEVATED STORMS TO DEVELOP AFTER DARK WITH DEEP ISENTROPIC LIFT IN PLACE IN THE 305-310K LAYER. WITH INCREASING MID LEVEL TEMPS...THE MAIN QUESTION WILL BE HOW MUCH CAPPING WILL LIMIT THE AREAL COVERAGE OF THE OVERNIGHT ACTIVITY. REGARDLESS OF WHICH SCENARIO PANS OUT...FEEL THERE WILL AT LEAST BE SOME SCT CONVECTION OVERNIGHT WITH VERY LOW CONFIDENCE ON THE AREAL EXTENT OF THE ACTIVITY. ANY STORMS THAT ARE ABLE TO DEVELOP OR MOVE INTO THE AREA OVERNIGHT WILL HAVE A GOOD CHANCE TO BECOME SEVERE WITH AROUND 2,000J/KG OF ELEVATED CAPE AND 30-40KTS OF SHEAR ABOVE 1KM. BY TUE MORNING THE UPPER SHORTWAVE WILL BE TRACKING ACROSS THE OZARK REGION WHICH IS EXPECTED TO PUSH THE BETTER PRECIP CHANCES EAST OF THE FORECAST AREA. LOW LEVEL MOISTURE IS EXPECTED TO REMAIN IN PLACE OVER MOST OF THE AREA. CAPPING IS EXPECTED TO BE STRONGER ON TUE AFTERNOON AS MID LEVEL TEMPS CONTINUE TO WARM. FEEL THE BEST CHANCE FOR DAYTIME CONVECTION WILL BE ALONG THE DRYLINE OVER CENTRAL AND ESPECIALLY NORTH CENTRAL KS WHICH WILL BE CLOSER TO THE RIGHT ENTRANCE REGION OF UPPER JET ALONG WITH SOME BETTER UPPER FORCING. CONFIDENCE IS HIGH THAT CONTINUED RETURN FLOW WILL ALLOW FOR ABOVE NORMAL TEMPS TO PERSIST ON TUE. TUE NIGHT-WED: FOR TUE NIGHT ALSO FEEL THE BETTER PRECIP CHANCES WILL STAY NORTHEAST OF THE FORECAST AREA WHERE CAPPING WILL BE AT A MINIMUM. NOT MUCH IS EXPECTED TO CHANGE IN THE OVERALL PATTERN FOR WED WITH SW FLOW ALOFT REMAINING OVER THE SOUTHERN AND CENTRAL PLAINS. A LOSE DRYLINE WILL ALSO REMAIN ALONG THE WESTERN FRINGES OF THE FORECAST AREA. HOWEVER EVEN WITH A WAVE LIFTING OUT OF THE SOUTHERN ROCKIES...FEEL CAPPING SHOULD BE STRONG ENOUGH TO LIMIT DAYTIME CONVECTION WITH THE BETTER CHANCES ARRIVING WED NIGHT OVER NORTHERN PORTIONS OF KS. THU-MON: UPPER TROUGHING IS EXPECTED TO REMAIN OVER THE PACIFIC NW WITH THIS FEATURE BECOMING MORE PRONOUNCED AS THE WEEKEND APPROACHES. THIS WILL ALLOW SW FLOW ALOFT TO REMAIN OVER THE AREA WITH THE MEAN UPPER FLOW EXPECTED TO LIFT NORTH FOR THE WEEKEND INTO THE BEGINNING OF NEXT WEEK. THIS PATTERN WILL SHIFT THE BETTER PRECIP CHANCES NORTH OF THE FORECAST AREA WITH VERY HIGH CONFIDENCE THAT ABOVE NORMAL TEMPS WILL CONTINUE THROUGH ALL OF THESE EXTENDED PERIODS. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 64 84 66 85 / 50 10 10 10 HUTCHINSON 63 83 66 85 / 40 10 10 10 NEWTON 63 83 66 84 / 40 10 10 10 ELDORADO 64 83 66 84 / 40 10 10 10 WINFIELD-KWLD 65 84 67 85 / 50 10 10 10 RUSSELL 58 85 62 88 / 30 20 20 10 GREAT BEND 61 85 62 87 / 30 20 20 10 SALINA 61 83 64 86 / 30 20 20 10 MCPHERSON 63 83 66 85 / 30 10 10 10 COFFEYVILLE 66 84 66 84 / 60 20 10 10 CHANUTE 64 82 66 84 / 50 20 10 10 IOLA 64 82 65 84 / 50 20 10 10 PARSONS-KPPF 65 83 66 84 / 50 20 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR KSZ092>096-098>100. &&
Hazardous weather outlook, Apr 30, 5:03 PM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 503 PM CDT MON APR 30 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-011500- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 503 PM CDT MON APR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS MOST OF THE AREA OVERNIGHT. THE MAIN CONCERNS ARE FOR LARGE HAIL UP TO GOLF-BALL SIZE AND WIND GUSTS UP TO 60 MPH. FLOODING CONTINUES TO AFFECT EXTREME SOUTHEASTERN KANSAS DUE TO RECENT VERY HEAVY RAINS. A FLASH FLOOD WATCH IS IN AFFECT FOR PART OF SOUTHEASTERN KANSAS TONIGHT FOR THE POTENTIAL FOR ADDITIONAL HEAVY RAINS AND FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS WILL BE POSSIBLE VERY LATE TUESDAY AFTERNOON INTO TUESDAY EVENING FOR PORTIONS OF CENTRAL KANSAS. ANY STORM THAT IS ABLE TO DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL THE MAIN THREAT. STRONG OR POSSIBLY SEVERE STORMS WILL ALSO BE POSSIBLE WEDNESDAY NIGHT FOR CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT FOR MUCH OF THE AREA AS STORMS MOVE-IN FROM THE WEST. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/BILLINGS/JMC/LAWSON
In the hours before
Local storm report, Apr 30, 9:12 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
912 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HAIL ALTAMONT 37.19N 95.29W
04/30/2012 E1.00 INCH LABETTE KS FIRE DEPT/RESCUE
0911 PM TSTM WND GST ALTAMONT 37.19N 95.29W
04/30/2012 E70.00 MPH LABETTE KS FIRE DEPT/RESCUE
&&
SFLocal storm report, Apr 30, 9:24 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
924 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM HAIL 3 S PARSONS 37.30N 95.27W
04/30/2012 E1.75 INCH LABETTE KS LAW ENFORCEMENT
&&
RBLSpecial weather statement, Apr 30, 9:53 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 953 PM CDT MON APR 30 2012 KSZ083-092-010400- SEDGWICK-SUMNER- 953 PM CDT MON APR 30 2012 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SEDGWICK AND SUMNER COUNTIES... AT 950 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR VIOLA...OR 18 MILES NORTHWEST OF WELLINGTON...AND MOVING EAST AT 25 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. && LAT...LON 3764 9719 3732 9717 3736 9772 3754 9774 TIME...MOT...LOC 0253Z 264DEG 24KT 3747 9760 SMITH
Special weather statement, Apr 30, 9:56 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
956 PM CDT MON APR 30 2012
KSZ072-096-010400-
ALLEN-NEOSHO-
956 PM CDT MON APR 30 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ALLEN AND NEOSHO COUNTIES...
AT 954 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES NORTHEAST OF THAYER...OR 8 MILES SOUTH
OF CHANUTE...AND MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
&&
LAT...LON 3768 9509 3744 9538 3750 9552 3769 9553
3791 9547 3780 9509
TIME...MOT...LOC 0256Z 209DEG 21KT 3756 9542
SMITHLocal storm report, Apr 30, 10:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1022 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HAIL EDNA 37.06N 95.36W
04/30/2012 E0.75 INCH LABETTE KS EMERGENCY MNGR
&&
SFLocal storm report, Apr 30, 10:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1025 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM FLOOD 2 NNE BARTLETT 37.08N 95.20W
04/30/2012 LABETTE KS TRAINED SPOTTER
VERY HEAVY RAIN...FLOODING OF FIELDS AND LOW LYING AREAS.
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:39 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 66 min |
| Apr 30, 8:08 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 67 min |
| Apr 30, 8:17 PM CDT | Tornado Warning | ICT | Kingman | 26 min |
| Apr 30, 8:19 PM CDT | Tornado Warning | ICT | Harper | 56 min |
| Apr 30, 8:33 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 14 min |
| Apr 30, 8:45 PM CDT | Special Weather Statement | ICT | Kingman | 45 min |
| Apr 30, 8:47 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 43 min |
| Apr 30, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 47 min |
| Apr 30, 9:12 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 63 min |
| Apr 30, 9:15 PM CDT | Tornado Warning | ICT | Harper | 15 min |
| Apr 30, 9:23 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 46 min |
| Apr 30, 9:52 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 12 hr |
| Apr 30, 9:53 PM CDT | Special Weather Statement | ICT | Sedgwick | 67 min |
| Apr 30, 9:56 PM CDT | Special Weather Statement | ICT | Neosho | 64 min |
| Apr 30, 10:08 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 51 min |
| Apr 30, 10:13 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 29 min |
| Apr 30, 10:14 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 61 min |
| Apr 30, 10:51 PM CDT | Special Weather Statement | ICT | Greenwood | 54 min |
| Apr 30, 10:53 PM CDT | Areal Flood Warning | ICT | Chautauqua | 12 hr |
| Apr 30, 11:06 PM CDT | Special Weather Statement | ICT | Elk | 54 min |
| Apr 30, 11:11 PM CDT | Special Weather Statement | ICT | Cowley | 64 min |
| Apr 30, 11:19 PM CDT | Special Weather Statement | ICT | Labette | 26 min |
| May 1, 12:05 AM CDT | Special Weather Statement | ICT | Labette | 25 min |
| May 1, 12:16 AM CDT | Special Weather Statement | ICT | Labette, Montgomery | 44 min |
| May 1, 12:59 AM CDT | Special Weather Statement | ICT | Labette | 31 min |
| May 1, 1:22 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 25 min |
| May 1, 6:20 AM CDT | Special Weather Statement | ICT | Chase, Marion | 25 min |
| May 1, 6:50 AM CDT | Severe Thunderstorm Warning | ICT | Marion | 27 min |
| May 1, 8:55 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 6 hr |
| May 1, 9:54 AM CDT | Areal Flood Warning | ICT | Chautauqua, Labette, Montgomery | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.